# SDR AALA202307034592

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 53,803 hours, 26,333 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: SPSA320742
- Part serial: 18255
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Part time: 21,887 hours, 12,389 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS SLIDING WINDOW DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND THE SLIDING WINDOW WAS HITTING THE WINDOW FRAME WHEN OPENING AND CLOSING WHICH RESULTED IN GROOVE MARKS ON THE WINDOW. MAINTENANCE REPLACED THE SLIDING WINDOW PER AMM 56-12-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
